9 doctors weighed in:

I have asthma but it's for the most part asymptomatic. Is it ok for me to take aleeve?

9 doctors weighed in
Dr. Gerald Lee
Internal Medicine - Allergy & Immunology
5 doctors agree

In brief: Likely yes

There is a rare form of severe asthma where people are sensitive to medicines like aspirin, ibuprofen, or aleve (naproxen).
These people usually also have very bad sinusitis as well. If you know you have done well with Aspirin or Ibuprofen in the past without problems, you most likely can do well with aleeve.

In brief: Likely yes

There is a rare form of severe asthma where people are sensitive to medicines like aspirin, ibuprofen, or aleve (naproxen).
These people usually also have very bad sinusitis as well. If you know you have done well with Aspirin or Ibuprofen in the past without problems, you most likely can do well with aleeve.
Dr. Gerald Lee
Dr. Gerald Lee
Thank
Dr. Marsha Davis
Internal Medicine
1 doctor agrees

In brief: Yes

If you don't have problems with Aleve (naproxen) it it should be fine.
Just take it with food to protect your stomach!

In brief: Yes

If you don't have problems with Aleve (naproxen) it it should be fine.
Just take it with food to protect your stomach!
Dr. Marsha Davis
Dr. Marsha Davis
Thank
Dr. Edward Neilsen
Family Medicine
1 doctor agrees

In brief: Yes

A small percentage of people have sensitivity to aspirin, which causes a flare- of asthma.
For those people, medications like Aleve or Ibuprofen can cause breathing problems. Tylenol (acetaminophen) is generally considerd safe. However, the percentage of people with asthma who also react to anti-inflammatory medications is low, and the use of these medications is usually safe.

In brief: Yes

A small percentage of people have sensitivity to aspirin, which causes a flare- of asthma.
For those people, medications like Aleve or Ibuprofen can cause breathing problems. Tylenol (acetaminophen) is generally considerd safe. However, the percentage of people with asthma who also react to anti-inflammatory medications is low, and the use of these medications is usually safe.
Dr. Edward Neilsen
Dr. Edward Neilsen
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors